# SDR CALA2013091600666

- Difficulty date: September 15, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 45,223 hours, 16,870 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71231997302AB
- Part serial: 98017314
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 46,030 hours, 16,218 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION CONTROLLER FLIGHT ALTITUDE STUCK ON 3800`.  R&R CABIN PRESSURE CONTROL MODULE IAW AMM 21-31-02, OPERATIONS CHECKED GOOD.
